Academic Journals Database
Disseminating quality controlled scientific knowledge

Optimality Conditions and Second-Order Duality for Nondifferentiable Multiobjective Continuous Programming Problems

ADD TO MY LIST
 
Author(s): I. Husain | Vikas K. Jain

Journal: American Journal of Operations Research
ISSN 2160-8830

Volume: 02;
Issue: 04;
Start page: 536;
Date: 2012;
Original page

Keywords: Nondifferentiable Multiobjective Programming | Second-Order Invexity | Second-Order Pseudoinvexity | Second-Order Quasi-Invexity | Second-Order Duality | Nonlinear Multiobjective Programming

ABSTRACT
Fritz John and Karush-Kuhn-Tucker type optimality conditions for a nondifferentiable multiobjective variational problem are derived. As an application of Karush-Kuhn-Tucker type optimality conditions, Mond-weir type second-order nondifferentiable multiobjective dual variational problems is constructed. Various duality results for the pair of Mond-Weir type second-order dual variational problems are proved under second-order pseudoinvexity and second-order quasi-invexity. A pair of Mond-Weir type dual variational problems with natural boundary values is formulated to derive various duality results. Finally, it is pointed out that our results can be considered as dynamic generalizations of their static counterparts existing in the literature.
Affiliate Program     

Tango Jona
Tangokurs Rapperswil-Jona